SF Website at University of Kansas
Bibliographic Data
| ID | 11059517 |
|---|---|
| Authors | James Gunn (University of Kansas), James E Gunn (University of Kansas, corresponding author) |
| Year | 2006 |
| Volume | 33 |
| Issue | Part 2 |
| Pages | 383-383 |
| Publication date | 2006-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Science Fiction Studies (JOURNAL) |
| Journal identifiers | ISSN: 0091-7729 • E-ISSN: 2327-6207 |
| Publisher | University of California Press (PUBLISHER • US) |
| DOI | 10.1525/sfs.33.2.383 |
| OpenAlex | W4408953924 |
| Language | EN |
| Highly cited | No |
|---|